# SDR IPXA2572182

- Difficulty date: February 6, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 23,080 hours, 13,954 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1500 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, AFT CARGO BS 1500 FRAME DENTED AT STR 23R.  CUT OUT DAMAGE AT FRAME STA 1500, STR 23R.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-00-07-2R5.
